Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Septoplasty scheduled, advised not to smoke, on the patch. Will e-cigarette help?

I have a septoplasty scheduluded two weeks from yesterday, I am twenty two years old and they told me I cant smoke for five weeks starting yesterday. I am not smoking but its driving me crazy, do i really have to wait five weeks, and can i use an e ciggarette, please someone help? im even on the patch i just dont know what to do!
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

The reason why you are advised to abstain from smoking is because smoking can increase the risk of bleeding during surgery as well as delay wound healing. So, please follow this advise strictly and stick with the nicotine patch.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor